# SDR FDEA202010152522

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE T/R HINGE LATCH PANEL FWD EDGE GOUGED AND HAS BARE METAL.   REPAIRED NR 2 FWD LATCH PANEL, IAW STEA CMM 78-32-09 REPAIR 5.
